JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 3, Article 52
Continuity Properties of Convex-type Set-Valued Maps

    Authors: Kazimierz Nikodem,  
    Keywords: Convex functions, set--valued maps, $K$-midconvex set-valued maps, $K$-continuity.  
    Date Received: 29/12/02  
    Date Accepted: 21/05/03  
    Subject Codes:

26A51, 54C60, 39B62.

    Editors: Zsolt Pales,  

 K-convex, K-midconvex and K, l)-convex set-valued maps are considered. Several conditions implying the continuity of such maps are collected.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login